Circularity, evolution, systematics . . . and circularity

Lee, M. (1999) Circularity, evolution, systematics . . . and circularity. Journal of Evolutionary Biology, 12 4: 724-734.

Author Lee, M.
Title Circularity, evolution, systematics . . . and circularity
Journal name Journal of Evolutionary Biology   Check publisher's open access policy
ISSN 1010-061X
Publication date 1999-01-01
Sub-type Article (original research)
Volume 12
Issue 4
Start page 724
End page 734
Total pages 11
Place of publication Oxford
Publisher Blackwell Science
Language eng
Subject C1
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Biological Sciences Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 9 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 11 Jun 2008, 02:03:16 EST